On the generalized lifting problem

  • Giorgio Bolondi

Abstract

We construct curves for which the generalized lifting property does not hold, with high degree. We discuss the behaviour of the Hilbert function of the general plane section of these curves.
Published
1994-04-01
How to Cite
BOLONDI, Giorgio. On the generalized lifting problem. Le Matematiche, [S.l.], v. 48, n. 1, p. 17-31, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/538>. Date accessed: 26 sep. 2017.
Section
Articoli